# SDR IPXA2018032027665

- Difficulty date: March 8, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71361
- Condition: Chafed
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  FUSELAGE EXTERIOR SKIN CHAFED AT BS 1153, LONGERON 44L.   REPAIRED THE SKIN  IAW SRM 53-40-01, REPAIR 3, FIG. 201.  MAJOR.
